# SDR ASAA2019101931061

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 4,928 hours, 1,410 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: PD990272540072
- Part serial: DY983509
- Condition: Faulty
- Location: Oil Filter
- Part time: 4,822 hours, 1,317 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 OIL SENSOR FAULT   GROUNDED - YES. R/R OIL FILTER DIFFERENTIAL PRESSURE SENSOR IAW AMM 79-35-05. LEAK AND OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. MCC JACK NOTIFIED. LIST UPDATED. PLACARD REMOVED. MDDR 72193 CLEARED.
